# SDR AUS20030777

- Difficulty date: August 1, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Collapsed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE WHEEL COLLAPSED DURING LANDING.
